# SDR DALA2023080406338

- Difficulty date: August 1, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 72,647 hours, 31,223 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0689 EXIT SIGN OVER DOOR 2R DETACHED. CORRECTIVE ACTION: RESECURED EXIT SIGN. OK FOR SVC. (4462003)
